See Alike in...

Alike App

Browser

Heidi23

724d

So I’m on Effexor XR for awhile now and it seems to help but I’ve realized that one of the side affects is low/no libido..I’ve been wanting to get back into dating but it’s really hard cause I feel like even if I did find someone I wouldn’t be able to help/please them cause it would seem as if I don’t feel anything. I’m also thinking that if I tried to have sex it would hurt cause since I don’t feel aroused there would be nothing to help them down there. (If you know what I mean) Does anyone know any tips or things I could do to still tell that person I do like them I’m just basically broken sexually.

Top reply
    • Sadako

      724d

      My partner actually appreciates it, because he just has low libido to began with but I've been on effectxor six years so I think after awhile the side effects become less noticeable. Though if I miss a dose suddenly become a annoying nymph to my boyfriend.

    • Sadako

      724d

      My partner actually appreciates it, because he just has low libido to began with but I've been on effectxor six years so I think after awhile the side effects become less noticeable. Though if I miss a dose suddenly become a annoying nymph to my boyfriend.

    • PugsSlugsSnails

      724d

      Lube and informing your partner. Not that uncommon these days. But a MAJOR bummer.

    • Rico

      724d

      Ah, yes Effexor is the nut kill. Lol I think exercising, maybe walking or running if you can would be the good place to start just to keep the heart pumping and blood flowing. Even doing some yoga stances. Obviously stay hydrated and eat fruits. Effexor is known to lower your blood pressure because it’s also for nerve pain. So you can only imagine it do be numbing some important nerves. Been on it for 5 years and that’s what’s I’ve always noticed. I would let the person know that you want to take things slow and see how it goes possibly change up your environment. Also there is so many other ways to have without having to force yourself to ya know.

    • kat3443

      724d

      well i just tell my sexual partner that i am taking medication that cause low libido so they don’t think they are doing anything wrong

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion